# SDR ASAA2023050143066

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,282 hours, 8,762 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: BF7637
- Condition: Out Of Range
- Location: #2 Engine
- Part time: 520 hours, 153 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ENGINE CONTROL" LIGHT ON OVERHEAD ILLUMINATED ON ENGINE #2 AFTER LANDING. GROUNDED - YES. REMOVED T3 SENSOR REF B737-900 AMM 73-21-07. INSTALLED ENGINE 2 T3 SENSOR PER AMM 73-21-07-400-801-F00.
